Results 1 to 4 of 4
Tramadol And Darvocet - N 100
  1. #1
    Korafu is offline New Member
    Join Date
    Sep 2007
    Posts
    2

    Default Tramadol And Darvocet - N 100

    Hello I recently got a back injury and was perscribed Tramadol 50mg. I chose this over hydrocodone because I get dependent on it VERY quick.

    Tramadol works pretty well.. But I took about 150 mg of tramadol early this morning at about 3am, and since its known to produce seizures when combined with opiates I have a question.

    I am still in some pain. I was wondering if It would be safe to take a Darvocet - n 100 ( some left from previous accident ) today at around noon without risk of seizure or any other health problems.

    Thank you very much.

  2. #2
    Korafu is offline New Member
    Join Date
    Sep 2007
    Posts
    2

    Default

    Anyone please I gotta go to work sooooon!

    And im in pain.
    Can I safely take them ???

    ty

  3. #3
    circa9870 is offline Junior Member
    Join Date
    Sep 2007
    Posts
    42

    Default

    Tramadol causes seizures on its own, Im not sure what combining it with other opiods does. I know a lot of doctors prescribe tramadol to people on long acting meds like methadone or oxycontin sometimes, that I have heard of. Tramadol on its own lowers the seizure threshold and makes it more likely for someone to have a seizure, esp. if they have a history of seizures. Really, if you have a history of seizures, you shouldnt take tramadol.

    Really you should have just gotten something stronger for you pain, because obviously the tramadol is not cutting it, (which doesnt suprise me because tramadol and darvocet are hardly stronger than aspirin in painkilling effect, they are however addictive and casue respitory depression), anyway you should have stuck with the hydrocodone I think. Or maybe something like talwin. that might have helped you more.

    Good luck though, I hope that your back gets better, the darvocet might help, but I am not sure if it would make it more likely to have seizure, you would be more likely to suffer respitory depression and those side effects however, so I would avoid mixing the two.

    Good luck and I hope everyone has a pain-free day,
    Circa

  4. #4
    Chris liles is offline New Member
    Join Date
    Jul 2007
    Posts
    8

    Thumbs up yes you can.

    Quote Originally Posted by Korafu View Post
    Hello I recently got a back injury and was perscribed Tramadol 50mg. I chose this over hydrocodone because I get dependent on it VERY quick.

    Tramadol works pretty well.. But I took about 150 mg of tramadol early this morning at about 3am, and since its known to produce seizures when combined with opiates I have a question.

    I am still in some pain. I was wondering if It would be safe to take a Darvocet - n 100 ( some left from previous accident ) today at around noon without risk of seizure or any other health problems.

    Thank you very much.
    yes you can because i had a very bad injury to my nose and i was taking 5 to 6 tramadol to help me sleep. but some of the days i needed to use some percaoset or darvaset or vicodoin. i have a really high tolerance to many drugs. so just becarfull but im just fine and did

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22